Facebook Pixel
EmpowHER Guest


By Anonymous June 15, 2017 - 8:12pm
Rate This

I had unprotected sex with my husband (he came inside of me) and I took the plan b pill the same Day only 5 hours later. The following three days we had unprotected sex agian (I know it's stupid) but this time he always pulled out . I was supposed to have my period 3 days ago , so that makes me 3 days late because I haven't got it however I keep haveing PMS, could I possibly be pregnant or is my period delayed because of the plan b pill ?

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!